Stability of planar shock fronts for multidimensional systems of relaxation equations
Cited 0 times inCited 0 times in
- Stability of planar shock fronts for multidimensional systems of relaxation equations
- Kwon, Bongsuk
- Issue Date
- ACADEMIC PRESS INC ELSEVIER SCIENCE
- JOURNAL OF DIFFERENTIAL EQUATIONS, v.251, no.8, pp.2226 - 2261
- We investigate stability of multidimensional planar shock profiles of a general hyperbolic relaxation system whose equilibrium model is a system, under the necessary assumption of spectral stability and a standard set of structural conditions that are known to hold for many physical systems. Our main result, generalizing the work of Kwon and Zumbrun in the scalar relaxation case, is to establish the bounds on the Green's function for the linearized equation and obtain nonlinear L2 asymptotic behavior/sharp decay rate of perturbed weak shock profiles. To establish Green's function bounds, we use the semigroup approach in the low-frequency regime, and use the energy method for the high-frequency bounds, separately. For the system equilibrium case, the analysis of the linearized equation is complicated due to glancing phenomena. We treat this difficulty similarly as in the inviscid and viscous systems, under the constant multiplicity condition.
- Appears in Collections:
- MTH_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.